# SDR DXTA2009122103902

- Difficulty date: December 20, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N919QS
- Make and model: Cessna 750
- Aircraft serial: 7500224
- Aircraft time: 6,016 hours, 3,661 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Part number: 73838433
- Part serial: 9611062
- Condition: Seized
- Location: Acm
- Part time: 1,459 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE DESCENDING THROUGH FL320, A LOUD DULL THUD WAS HEARD, FOLLOWED CLOSELY BY AN ACRID ODOR AND A GREYISH HAZE . THE HAZE AND ODOR RETURNED ON THE GROUND WITH APU POWER AND CABIN PAC SELECTED ON.  INSPECTED AND FOUND THE FWD ACM LOCKED UP. REMOVED AND REPLACED WITH A REPAIRED UNIT.  WORK PERFORMED IN REFERENCE TO THE MM 25-51-00. OPS CHECK GOOD. ALSO REMOVED AN REPLACED BOTH OF THE SOCKS.
